About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 535020, 7 pages
http://dx.doi.org/10.1155/2013/535020
Research Article

Note on Relation between Double Laplace Transform and Double Differential Transform

Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 12 May 2013; Accepted 8 June 2013

Academic Editor: Bessem Samet

Copyright © 2013 Hassan Eltayeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Eltayeb, “Note on Relation between Double Laplace Transform and Double Differential Transform,” Abstract and Applied Analysis, vol. 2013, Article ID 535020, 7 pages, 2013. doi:10.1155/2013/535020